# SDR SWAA2023092694271

- Difficulty date: August 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL VAPOR BARRIER HAS A CRACK AT STA 663.75 RBL 46 WL 150.<[01] PERFORMED DRY OUT ON R/H VAPOR BARRIER AS PER B737 SRM 57-10-10-2R-2; SRM 51-70-04-2R-10 PARAG. 4(B); AND SRM 51-70-04-2R-0 PARAG 4(D) EQUIPMENT USED HOT BONDER ID 160354 DUE DATE 02-16-24 AND VACUUM. GAGE ID 173239 DUE DATE 02-23-24.;[02] REMOVED DAMAGE PLIES; PREP DAMAGE AREAS FOR REPAIR; AND STOP DRILL CRACKS. AS PER B737 SRM 57-10-10-2R-2; SRM 51-70-04-2R-10 PARAG. 4(C); AND SRM 51-70-04-2R-0 PARAG 4(B; E);[03] APPLIED PERMANENT REPAIR AT R/H VAPOR BARRIER ON BOTH SIDES PER B737 SRM 57-10-10-2R-2 ; B737 SRM 51-70-04-2R-10 AND CURE REPAIR TO PARAGRAPH 4.N.2 EQUIPMENT USED TEMPERATURE CONTROL ID 160354 DUE DATE 02-16-24 AND VACUUM. GAGE ID 173239 DUE DATE 02-23-24. PAINTED INTERIOR AND EXTERIOR REPAIRED VAPOR BARRIER AS PER AMM 51-21-72-370-804 AND AMM 51-21-81-370-802.
